Jul 24, 2009
I've been on my medication (Sustiva/Epzicom) for over 4 years and now I'm seeing a red bumpy circular rash on my right shoulder about the size of a silver dollar. Do think is is a reaction to the Epzicom? Do you know what the rash would look like?
|Response from Dr. Henry|
Get Email Notifications When This Forum Updates or Subscribe With RSS
- White Bumps After Getting Scratched Worried I Have HIV
- Can You Get Hepatitis C From Sharing A Pipe?
- If You Keep Getting Vaginal Infections In Your Vagina, Do That Mean You Have HIV?
- What Are The Little White Bumps On My Penis? Not A Std?
- Aids Patient With High Bilirubin Count
- Can Thrush Cause You To Clear Your Throat A Lot?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.